drug-induced hypersensitivity syndrome
There's more to see -- the rest of this topic is available only to subscribers.
Venes, Donald, editor. "Drug-induced Hypersensitivity Syndrome." Taber's Medical Dictionary, 24th ed., F.A. Davis Company, 2021. Nursing Central, nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750226/all/drug_induced_hypersensitivity_syndrome.
Drug-induced hypersensitivity syndrome. In: Venes DD, ed. Taber's Medical Dictionary. F.A. Davis Company; 2021. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750226/all/drug_induced_hypersensitivity_syndrome. Accessed June 1, 2023.
Drug-induced hypersensitivity syndrome. (2021). In Venes, D. (Ed.), Taber's Medical Dictionary (24th ed.). F.A. Davis Company. https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750226/all/drug_induced_hypersensitivity_syndrome
Drug-induced Hypersensitivity Syndrome [Internet]. In: Venes DD, editors. Taber's Medical Dictionary. F.A. Davis Company; 2021. [cited 2023 June 01]. Available from: https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750226/all/drug_induced_hypersensitivity_syndrome.
* Article titles in AMA citation format should be in sentence-case
TY - ELEC T1 - drug-induced hypersensitivity syndrome ID - 750226 ED - Venes,Donald, BT - Taber's Medical Dictionary UR - https://nursing.unboundmedicine.com/nursingcentral/view/Tabers-Dictionary/750226/all/drug_induced_hypersensitivity_syndrome PB - F.A. Davis Company ET - 24 DB - Nursing Central DP - Unbound Medicine ER -